# SDR ASAA0480617

- Difficulty date: December 16, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5912995504
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, MOUNTING HOLES GOUGED AT BOTTOM FRAME OF RIGHT OVERWING EXIT.  INSTALLED DOUBLER PER EA 5320-01680.  (M)
